what causes heart palpitations while taking chemo?

Related Answers

Explore the latest questions and answers related to "what causes heart palpitations while taking chemo?"

Answered: Information on rapid heart beat, and palpitations. Is this serious, and

You probably have atrial fibrillation. Can be very serious

Answered: Can my meds be causing palpitations?

ANYONE IN YETTA LAND NEED "GOOD HEALTH ADVICE" GO TO www.best4health.net THIS site has been very helpful to me because it is hard for me to understand when doctors put out a paper to me with answers that you have to go to medical school to understand. i am always to embarrassed to ask some ...

Answered: Could Tylenol be the caused of heart palpitations?

It's possible, but it's a question for your doctor. I once got a bottle of vitamin C that caused heart palpitations. Dunno if it was contaminated or what, but it caused me problems.

Answered: Searching cause of death of David R. Solomon, Butler, MD.

There are several items on the Internet, including an obituary page. Your note there said "untimely passing" was all you found. The archives.com site will let you see the death record if you become a member; you can get a free 7-day membership. The death record should have the cause of death ...

Answered: Taser/Heart Injury

Thank you for your response, its the first one I got and this has been posted since a year and a half. Just wondering what your background is that brought you to this conclusion? Is it medical, taser international, legal, or just a best guess? There has been so much media, and hype about taser ...

Answered: What medications cause heart attacks

Otc nsaids such as motrin or naprosyn could potentially lead to a cardiac event
Liked this question? Tell your friends about it

More Questions

Heart palpitations

Don't be scared after all. Doctor can treat you.

What purpose do enzymes have in the function of the heart??

I just do research,enzyme's are in every part of your body,and keep them functioning ,with out enzyes you would be in forest lawn.Shooting from the hip here,if you take staten drugs like lipitor it deplete's co q 10 it;s in every cell of your body which as we age produce less and less,staten drugs ...

Can coffee cause heart flutters?

Yes, caffeine can cause heart rhythm abnormalities.

Warfarin and water around the heart?10mil daly can warfarin cause that

It is unlikely that Warfarin is the cause of your pericardial effusion. It could be a late complication of surgery or it could have another cause altogether. Pericardial effusion can produce shortness of breath as can heart failure. I am not your doc, but could I send you a bill? I really would ...